# SDR UPS03141667

- Difficulty date: December 15, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0810
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN CABIN DOOR SLIDE INOPERABLE REF UPS03641656 VOIDED BECAUSE TAIL NUMBER SHLD HAD BEEN N137UP INSTEAD OF N320UP.  INSTALLED DUAL ESCAPE SLIDE TO DOOR PER Z831 PER MM 25-61-21-4, CLEARS M272188.
